# SDR AALA20130822005

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 54,794 hours, 6,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVERHEAD EMERGENCY EXIT LT SIDE LIGHTS INOPERATIVE.  REPLACED AFT POWER SUPPLY AT LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
